T Nation

Can I Inject in Non Muscle?

I feel very strange for a day or so following injection into the thigh it seems to hit me too fast or something even when i take arimidex i get very spaced out. Then after a couple of days i feel great even with no anti estro. tied in to fatty area and it was better; is this ok.

Yes it’s no problem. I’ve been injecting there for several years.

Read the protocol for injections sticky!

You could have injected into a vein. That can also create a tickling sensation in the lungs, making you cough and other sensations.

[quote]pillsboy wrote:
I feel very strange for a day or so following injection into the thigh it seems to hit me too fast or something even when i take arimidex i get very spaced out. Then after a couple of days i feel great even with no anti estro. tied in to fatty area and it was better; is this ok.[/quote]

Have you considered injecting more frequently?

Or maybe, you are hitting the trough from your previous injection and don’t feel good until the next injection starts kicking in…